# SDR FDEA201106182332

- Difficulty date: June 18, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE REPAIR AT STA 1420, STR 24L-26L REQUIRES REPLACEMENT DUE NOT COMPLYING WITH APPROVED DATA.  REMOVED FRAME AND PRODUCTION SPLICE PER SRM 51-40-02.   FABRICATED FRAME AND SPLICE. INSTALLED NEW FRAME AND SPLICE PER SRM 51-40-02 AND DRAWING 146N1028.    MAJOR REPAIR
